Topological methods in the theory of operator inclusions in Banach spaces. I
AbstractWe develop topological methods for the investigation of operator inclusions in Banach spaces, prove the generalized Ky Fan inequality, and study the critical points of many-valued mappings in topological spaces.
How to Cite
Mel’nik, V. S. “Topological Methods in the Theory of Operator Inclusions in Banach Spaces. I”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 2, Feb. 2006, pp. 184–194, http://umj.imath.kiev.ua/index.php/umj/article/view/3446.